# SDR REXA2013031300560

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 26,188 hours, 22,913 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4144 (DTW TO CID) ON APPROACH RECEIVED FLAPS FAILED WITHIN SECONDS OF HANDLE COMMANDED DOWN.  FLAPS NEVER MOVED.  EMERGENCY WAS DECLARED.  DEFERRED FLAPS PER 27-50-00, AND CAT II PER 34-00-10.  READ CODES, AND RESET FLAPS.  CYCLED FLAPS 5 CONSECUTIVE TIMES.
